# SDR AALA20020181

- Difficulty date: February 14, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD CARGO DOOR, CUT OUT CORRODED AT LOWER END OF CUT OUT AT BEAM FROM STATION 390 TO 412.  SPLICED IN NEW SECTION OF DOOR JAMB PAN PER SRM 53-05 FIG 44.  (M)
